# SDR SWAA2019103038371

- Difficulty date: October 20, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,333 hours, 11,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A940118
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT CORRODED AT BS. 727D+ 5.6, BETWEEN LBL 20 TO RBL 20. / R&R SUPPORT IAW SRM.
